# SDR IPXA2B75707

- Difficulty date: October 8, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2000 S42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT BS 2000 STR 42RT BELOW BULK PIT DOOR.  REPAIRED IAW EO B747-5330-48290-D.
